# SDR FDEA201603241013

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Cracked
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT CABIN FLOOR SUPPORT AT BS 1887 - 2007, X -57 FOUND CRACKED.  FLOOR SUPPORT REMOVED IAW SRM 51-31-01-0G.  NEW FLOOR SUPPORT FABRICATED IAW DWG AGA7551 REV G & INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
